Alert archive / Illinois / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 111, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 3, 2008, 9:30 PM CDT for Sangamon County, Illinois. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 3, 2008, 9:30 PM CDT (02:30 UTC)
- Expired
- Jun 3, 2008, 10:30 PM CDT
- In force
- 60 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
County Sangamon County, IL
The radar
The Lincoln radar (KILX), 62 km from the middle of the area, began a volume at 02:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 3, 5:56 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 2.5 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2538 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 775 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 207 m²/s²
- 0-3 km storm-relative helicity
- 240 m²/s²
- Significant tornado parameter
- 3.9
- Supercell composite
- 14.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KILX 040230
SVRILX
ILC167-040330-
/O.NEW.KILX.SV.W.0111.080604T0230Z-080604T0330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
930 PM CDT TUE JUN 3 2008
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN SANGAMON COUNTY IN CENTRAL ILLINOIS...
* UNTIL 1030 PM CDT.
* AT 930 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES
SOUTH OF LOAMI...OR ABOUT 8 MILES NORTHWEST OF VIRDEN...AND WAS
MOVING EAST AT 29 MPH.
* LOCATIONS IMPACTED INCLUDE...
AUBURN...
CHATHAM...
DIVERNON...
PAWNEE...
ROCHESTER...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING...BUT STAY AWAY FROM WINDOWS.
REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.
LAT...LON 3964 8954 3963 8953 3953 8954 3953 8993
3972 8995 3978 8952 3965 8953
TIME...MOT...LOC 0230Z 249DEG 25KT 3961 8985
$$
BARNES2 follow-up statements
000
WWUS53 KILX 040259
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
957 PM CDT TUE JUN 3 2008
ILC167-040330-
/O.CON.KILX.SV.W.0111.000000T0000Z-080604T0330Z/
SANGAMON-
957 PM CDT TUE JUN 3 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR SOUTHERN SANGAMON COUNTY...
AT 952 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR GLENARM...OR ABOUT 10 MILES SOUTH OF SPRINGFIELD...
MOVING EAST AT 29 MPH.
A SECOND SEVERE THUNDERSTORM CELL WAS MOVING INTO SOUTHWESTERN
SANGAMON COUNTY JUST EAST OF WAVERLY. 60 MPH WINDS AND QUARTER SIZE
HAIL WILL BE POSSIBLE WITH THIS STORM AS WELL.
PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
ROCHESTER...
LOAMI...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 3964 8954 3963 8953 3953 8954 3953 8993
3972 8995 3978 8952 3965 8953
TIME...MOT...LOC 0257Z 256DEG 25KT 3964 8960
$$
BARNES000
WWUS53 KILX 040319
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1019 PM CDT TUE JUN 3 2008
ILC167-040330-
/O.CON.KILX.SV.W.0111.000000T0000Z-080604T0330Z/
SANGAMON-
1019 PM CDT TUE JUN 3 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR SOUTHERN SANGAMON COUNTY...
AT 1015 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED 2 MILES NORTH OF AUBURN...OR ABOUT 7 MILES
NORTH OF VIRDEN...MOVING EAST AT 29 MPH.
PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
GLENARM...
DIVERNON...
PAWNEE...
SOUTHERN VIEW...
ROCHESTER...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 3964 8954 3963 8953 3953 8954 3953 8993
3972 8995 3978 8952 3965 8953
TIME...MOT...LOC 0319Z 256DEG 25KT 3962 8972
$$
BARNESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 9:06 PM CDT, 24 minutes earlier.
Area forecast discussion, Jun 3, 9:06 PM CDT, 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 906 PM CDT TUE JUN 3 2008 .DISCUSSION... ISSUED 906 PM CDT TUE JUN 3 2008 SHOWERS/STORMS WITH HEAVY RAIN...SOME STORMS PRODUCING SEVERE WEATHER...ARE MOVING ACROSS CENTRAL ILLINOIS LATE THIS EVENING. THE STRONGEST STORMS ARE FOCUSED ALONG AN OUTFLOW BOUNDARY FROM STORMS EARLIER IN THE DAY...PRIMARILY ALONG THE I-72 CORRIDOR. ADDITIONAL DEVELOPMENT REMAINS POSSIBLE THROUGH THE NIGHT AS A SURFACE WAVE MOVES ALONG THE BOUNDARY...AND AS AN UPPER WAVE APPROACHES FROM THE PLAINS. GOING FORECAST LOOKS FINE AT THIS TIME. AN UPDATE WILL BE MADE LATER FOR CONVECTIVE/WATCH TRENDS. BAK && .AVIATION... ISSUED 643 PM CDT TUE JUN 3 2008 SHOWERS/STORMS DEVELOPING RAPIDLY OVER MISSOURI/EXTREME WESTERN ILLINOIS EARLY THIS EVENING. THIS CONVECTION WILL BEGIN TO IMPACT THE CENTRAL ILLINOIS TERMINALS OVER THE NEXT FEW HOURS. SOME OF THE STORMS HAVE THE POTENTIAL TO BECOME SEVERE. PRECIPITATION THREAT SHOULD DIMINISH OVERNIGHT...BUT CIGS/VSBYS WILL DROP INTO THE MVFR AND POSSIBLY IFR CATEGORY. CONDITIONS WILL IMPROVE BACK TO VFR WEDNESDAY AS WINDS PICK UP FROM THE SOUTH. ADDITIONAL CONVECTION IS POSSIBLE WITH AFTERNOON HEATING WEDNESDAY...BUT CONFIDENCE IN THE DETAILS IS TOO LOW TO CARRY IN THE TERMINALS AT THIS TIME. BAK && .PREV DISCUSSION... ISSUED 300 PM CDT TUE JUN 3 2008 SHORT TERM...TONIGHT THROUGH FRIDAY OUTFLOW BOUNDARY FROM CONVECTION THIS MORNING LIES ACROSS THE SOUTHERN PORTION OF THE FORECAST AREA...THEN BACK WESTWARD INTO EASTERN MISSOURI. AIRMASS BETWEEN KEOKUK IA AND COLUMBIA MO IS RECOVERING RAPIDLY AND LITTLE CONVECTIVE INHIBITION REMAINS OUT THERE. MOISTURE/SHEAR/INSTABILITY ARE NO PROBLEM...AND EXPECT NEXT ROUND OF SEVERE CONVECTION TO DEVELOP OVER EASTERN MISSOURI SOON. IT MAY BE A BIT LATER THIS FAR EAST WHERE THE AIRMASS IS STILL PRETTY OVERTURNED BY THE STORMS EARLIER. THE NEW STORMS SHOULD MOVE EAST-NORTHEAST ALONG/NORTH OF AFOREMENTIONED BOUNDARY WITH A SIGNIFICANT RISK FOR DISCREET SUPERCELLS AT LEAST DURING THE INITIAL HOURS OF THE EVENT. HEAVY RAINFALL POTENTIAL LOOKS HIGH ACROSS AREAS THAT ARE ALREADY SUPERSATURATED FROM EARLIER STORMS. WILL THEREFORE ISSUE FLASH FLOOD WATCH FOR TONIGHT INTO WEDNESDAY MORNING FOR THE SOUTHERN TWO-THIRDS OF THE AREA. AS WAS THE CASE TODAY...CONVECTIVE TRENDS TONIGHT WILL HAVE A SIGNIFICANT IMPACT ON WHAT WILL HAPPEN ON WEDNESDAY. IT STILL APPEARS THAT THE SYNOPTIC BOUNDARY WILL BE IN THE AREA...NOT TO MENTION ANY OUTFLOW BOUNDARIES FROM TONIGHTS STUFF. LIKELY POPS ARE WARRANTED OVER MUCH OF CENTRAL ILLINOIS EXCEPT FOR PERHAPS THE SOUTHEAST...WHERE THERE IS A CHANCE THAT THEY MAY BE CAPPED OFF TO ANYTHING MORE THAN SCATTERED CELLS. AS PRESSURES FALL OVER THE PLAINS...THE MAIN FRONT SHOULD LIFT NORTH AND LEAVE CENTRAL ILLINOIS HOT AND CAPPED THURSDAY AND AT LEAST THE EARLY PART OF FRIDAY. THE ECMWF/GFS AS WELL AS THE NAM HAVE BEEN IN GENERAL AGREEMENT ON SLOWING THE FRIDAY FRONT A LITTLE...AND EXPECT THE MAIN THREAT FOR CONVECTION TO BE IN THE AFTERNOON AND EVENING. WILL CONTINUE WITH HEALTHY POPS FOR THAT TIMEFRAME. LONG TERM...SATURDAY THROUGH TUESDAY A SIMILAR EVOLUTION OF THE FRIDAY COLD FRONT IS EXPECTED AS WHAT IS HAPPENING WITH THE CURRENT FRONT...WITH THE BOUNDARY STALLING SOMEWHERE OVER THE MIDWEST THEN LIFTING NORTH BY SUNDAY. CHANCE POPS WILL BE INCLUDED FOR THE SOUTHEAST HALF ON SATURDAY NEAR THE TAIL OF THE STALLING FRONT...THEN DRY AND HOT FOR SUNDAY. THE ECMWF IS HINTING THAT THE FRONT MAY SLIP SOUTH INTO ILLINOIS ON MONDAY...BUT CONFIDENCE IS QUITE LOW THAT FAR IN ADVANCE. 04 && .ILX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR ILZ040>057- 061>063-066>068-071>073. &&
Hazardous weather outlook, Jun 3, 3:27 PM CDT, 6 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 327 PM CDT TUE JUN 3 2008 ILZ040-041-044-047>053-041100- CASS-CHRISTIAN-MACON-MASON-MENARD-MORGAN-PIATT-SANGAMON-SCHUYLER- SCOTT- 327 PM CDT TUE JUN 3 2008 ...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT A MODERATE RISK OF SEVERE THUNDERSTORMS IS EXPECTED TONIGHT WITH THE PRIMARY THREAT BEING LARGE HAIL AND STRONG DAMAGING WINDS. IN ADDITION...A FLASH FLOOD WATCH IS IN EFFECT UNTIL WEDNESDAY MORNING. A COMPLEX OF THUNDERSTORMS IS EXPECTED TO DEVELOP OVER NORTHERN MISSOURI LATE THIS AFTERNOON AND EARLY THIS EVENING AND THEN MOVE EASTWARD INTO CENTRAL ILLINOIS. ALONG WITH HAIL AND WINDS...VERY HEAVY RAINFALL CAN BE EXPECTED. THE RAINS FALLING ON SATURATED GROUND WILL LEAD TO HIGH RUNOFF RATES AND POSSIBLY SOME LOCALIZED FLOODING. THE HEAVY RAINS WILL LEAD TO SIGNIFICANT RISES ON THE ILLINOIS AND SANGAMON RIVERS WITH FLOODING EXPECTED BY LATER THIS WEEK. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY PERIODS OF THUNDERSTORMS WILL PERSIST FROM WEDNESDAY THROUGH SATURDAY AS A STATIONARY FRONT REMAINS ACROSS CENTRAL ILLINOIS AND INTERACTS WITH A SERIES OF UPPER-LEVEL DISTURBANCES. SOME OF THE STORMS WILL HAVE THE POTENTIAL TO PRODUCE SEVERE WEATHER...WITH THE BEST CHANCES EXPECTED WEDNESDAY AFTERNOON AND FRIDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FROM 6 PM UNTIL MIDNIGHT TONIGHT. ILZ063-068-073-041100- CLARK-CRAWFORD-LAWRENCE- 327 PM CDT TUE JUN 3 2008 ...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. A MODERATE RISK OF SEVERE THUNDERSTORMS IS EXPECTED TONIGHT WITH THE PRIMARY THREAT BEING LARGE HAIL AND STRONG DAMAGING WINDS. IN ADDITION...A FLASH FLOOD WATCH IS IN EFFECT UNTIL WEDNESDAY MORNING. A COMPLEX OF THUNDERSTORMS IS EXPECTED TO DEVELOP OVER NORTHERN MISSOURI LATE THIS AFTERNOON AND EARLY THIS EVENING AND THEN MOVE EASTWARD INTO SOUTHEAST ILLINOIS. ALONG WITH HAIL AND WINDS...VERY HEAVY RAINFALL CAN BE EXPECTED. THE RAINS FALLING ON SATURATED GROUND WILL LEAD TO HIGH RUNOFF RATES AND POSSIBLY SOME LOCALIZED FLOODING. THE HEAVY RAINS WILL LEAD TO CONTINUED FLOODING ON THE WABASH RIVER THROUGH THE REMAINDER OF THE WEEK. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY PERIODS OF THUNDERSTORMS WILL PERSIST FROM WEDNESDAY THROUGH SATURDAY AS A STATIONARY FRONT REMAINS ACROSS CENTRAL AND SOUTHEAST ILLINOIS AND INTERACTS WITH A SERIES OF UPPER-LEVEL DISTURBANCES. SOME OF THE STORMS WILL HAVE THE POTENTIAL TO PRODUCE SEVERE WEATHER...WITH THE BEST CHANCES EXPECTED WEDNESDAY AFTERNOON AND FRIDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FROM 8 PM UNTIL 2 AM TONIGHT. ILZ042-043-045-046-054>057-061-062-066-067-071-072-041100- CHAMPAIGN-CLAY-COLES-CUMBERLAND-DE WITT-DOUGLAS-EDGAR-EFFINGHAM- JASPER-LOGAN-MOULTRIE-RICHLAND-SHELBY-VERMILION- 327 PM CDT TUE JUN 3 2008 ...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. A MODERATE RISK OF SEVERE THUNDERSTORMS IS EXPECTED TONIGHT WITH THE PRIMARY THREAT BEING LARGE HAIL AND STRONG DAMAGING WINDS. IN ADDITION...A FLASH FLOOD WATCH IS IN EFFECT UNTIL WEDNESDAY MORNING. A COMPLEX OF THUNDERSTORMS IS EXPECTED TO DEVELOP OVER NORTHERN MISSOURI LATE THIS AFTERNOON AND EARLY THIS EVENING AND THEN MOVE EASTWARD INTO CENTRAL AND SOUTHEAST ILLINOIS. ALONG WITH HAIL AND WINDS...VERY HEAVY RAINFALL CAN BE EXPECTED. THE RAINS FALLING ON SATURATED GROUND WILL LEAD TO HIGH RUNOFF RATES AND POSSIBLY SOME LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY PERIODS OF THUNDERSTORMS WILL PERSIST FROM WEDNESDAY THROUGH SATURDAY AS A STATIONARY FRONT REMAINS ACROSS CENTRAL AND SOUTHEAST ILLINOIS AND INTERACTS WITH A SERIES OF UPPER-LEVEL DISTURBANCES. SOME OF THE STORMS WILL HAVE THE POTENTIAL TO PRODUCE SEVERE WEATHER...WITH THE BEST CHANCES EXPECTED WEDNESDAY AFTERNOON AND FRIDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FROM 6 PM UNTIL 2 AM TONIGHT. ILZ027>031-036>038-041100- FULTON-KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD- 327 PM CDT TUE JUN 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. A SLIGHT RISK OF SEVERE THUNDERSTORMS IS EXPECTED TONIGHT WITH THE PRIMARY THREAT BEING LARGE HAIL AND STRONG DAMAGING WINDS. A COMPLEX OF THUNDERSTORMS IS EXPECTED TO DEVELOP OVER NORTHERN MISSOURI LATE THIS AFTERNOON AND EARLY THIS EVENING AND THEN MOVE EASTWARD INTO CENTRAL ILLINOIS. ALONG WITH HAIL AND WINDS...VERY HEAVY RAINFALL CAN BE EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY PERIODS OF THUNDERSTORMS WILL PERSIST FROM WEDNESDAY THROUGH SATURDAY AS A STATIONARY FRONT REMAINS ACROSS CENTRAL ILLINOIS AND INTERACTS WITH A SERIES OF UPPER-LEVEL DISTURBANCES. SOME OF THE STORMS WILL HAVE THE POTENTIAL TO PRODUCE SEVERE WEATHER...WITH THE BEST CHANCES EXPECTED WEDNESDAY AFTERNOON AND FRIDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FROM 6 PM UNTIL MIDNIGHT TONIGHT. BARKER
In the hours before
Local storm report, Jun 3, 9:03 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
903 PM CDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM FLOOD PETERSBURG 40.01N 89.85W
06/03/2008 MENARD IL MESONET
SWOP REPORT. OBSERVER REPORTED WATER ACROSS COUNTRY ROADS
BETWEEN PETERSBURG AND NEW SALEM. OBSERVER ALSO REPORTED
4.47 INCHES OF RAIN IN THE PAST 22 HOURS
&&
KELLYLocal storm report, Jun 3, 9:05 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
905 PM CDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM FLOOD N PETERSBURG 40.01N 89.85W
06/03/2008 MENARD IL EMERGENCY MNGR
JUST NORTH OF PETERSBURG ON IL RT 97...8 TO 10 INCHES OF
WATER OVER ROAD.
&&
KELLYLocal storm report, Jun 3, 9:10 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
910 PM CDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0907 PM HAIL SAN JOSE 40.31N 89.60W
06/03/2008 E0.75 INCH LOGAN IL EMERGENCY MNGR
&&
KELLYLocal storm report, Jun 3, 9:11 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
911 PM CDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0911 PM HAIL SAN JOSE 40.31N 89.60W
06/03/2008 M1.00 INCH LOGAN IL AMATEUR RADIO
&&
KELLYLocal storm report, Jun 3, 9:14 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
914 PM CDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0913 PM TSTM WND GST SHERMAN 39.89N 89.61W
06/03/2008 E60 MPH SANGAMON IL NWS EMPLOYEE
OFF DUTY NWS EMPLOYEE REPORTS 55 TO 60 MPH WINDS FROM 911
TO 913 PM
&&
KELLYLocal storm report, Jun 3, 9:18 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
918 PM CDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0913 PM HAIL 3 S DELAVAN 40.33N 89.54W
06/03/2008 E1.00 INCH TAZEWELL IL AMATEUR RADIO
&&
KELLYThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 7:10 PM CDT | Severe Thunderstorm Warning | ILX | Morgan, Scott | 65 min |
| Jun 3, 7:31 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Menard | 59 min |
| Jun 3, 7:33 PM CDT | Tornado Warning | ILX | Morgan, Scott | 42 min |
| Jun 3, 7:41 PM CDT | Severe Thunderstorm Warning | ILX | Macon, Sangamon | 64 min |
| Jun 3, 8:05 PM CDT | Tornado Warning | ILX | Christian, Macon | 40 min |
| Jun 3, 8:10 PM CDT | Tornado Warning | ILX | Morgan, Sangamon | 50 min |
| Jun 3, 8:27 PM CDT | Severe Thunderstorm Warning | ILX | Logan, Mason, Menard, Sangamon | 48 min |
| Jun 3, 8:42 PM CDT | Flash Flood Warning | ILX | Cass, Logan, Mason, Menard, Morgan, Sangamon and 1 more | 6 hr |
| Jun 3, 8:43 PM CDT | Tornado Warning | ILX | DeWitt, Macon, Piatt | 47 min |
| Jun 3, 8:45 PM CDT | Severe Thunderstorm Warning | ILX | Champaign | 60 min |
| Jun 3, 8:47 PM CDT | Severe Thunderstorm Warning | ILX | Logan, Mason, Tazewell | 58 min |
| Jun 3, 8:56 PM CDT | Tornado Warning | ILX | Sangamon | 49 min |
| Jun 3, 9:09 PM CDT | Flash Flood Warning | ILX | Morgan, Scott | 6 hr |
| Jun 3, 9:15 PM CDT | Severe Thunderstorm Warning | ILX | Logan, Sangamon | 40 min |
| Jun 3, 9:19 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, McLean, Piatt | 56 min |
| Jun 3, 9:23 PM CDT | Flash Flood Warning | ILX | Christian, DeWitt, Logan, McLean, Macon, Piatt and 1 more | 6 hr |
| Jun 3, 9:24 PM CDT | Tornado Warning | ILX | Champaign, Piatt | 51 min |
| Jun 3, 9:38 PM CDT | Tornado Warning | ILX | Christian, Macon, Sangamon | 42 min |
| Jun 3, 9:45 PM CDT | Severe Thunderstorm Warning | ILX | McLean, Tazewell, Woodford | 45 min |
| Jun 3, 10:11 PM CDT | Flash Flood Warning | ILX | Champaign, Vermilion | 6 hr |
| Jun 3, 10:25 PM CDT | Flash Flood Warning | ILX | Fulton, Knox, Peoria | 3 hr |
| Jun 3, 10:25 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Sangamon | 65 min |
| Jun 3, 10:54 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Douglas, Edgar, Vermilion | 51 min |
| Jun 3, 10:57 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Shelby | 63 min |
| Jun 3, 11:41 PM CDT | Flash Flood Warning | ILX | Champaign, Douglas, Edgar, Vermilion | 6 hr |
| Jun 4, 12:20 AM CDT | Severe Thunderstorm Warning | ILX | Douglas | 29 min |
| Jun 4, 12:21 AM CDT | Flash Flood Warning | ILX | Coles, Douglas, Edgar | 4 hr |
| Jun 4, 12:33 AM CDT | Severe Thunderstorm Warning | ILX | Edgar | 42 min |
| Jun 4, 1:18 AM CDT | Severe Thunderstorm Warning | ILX | Logan | 42 min |
| Jun 4, 1:20 AM CDT | Flash Flood Warning | ILX | Logan, McLean, Mason, Tazewell | 2 hr |
| Jun 4, 2:26 AM CDT | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 49 min |
| Jun 4, 2:54 AM CDT | Areal Flood Warning | ILX | Scott | 14 hr |
| Jun 4, 3:35 AM CDT | Areal Flood Warning | ILX | DeWitt, Logan, Macon, Piatt | 14 hr |
| Jun 4, 4:17 AM CDT | Areal Flood Warning | ILX | Champaign, Coles, Douglas, Edgar, Vermilion | 26 hr |
| Jun 4, 5:32 AM CDT | Severe Thunderstorm Warning | ILX | Clark, Crawford | 16 min |
| Jun 4, 12:36 PM CDT | River Flood Warning | ILX | Champaign, Coles, Douglas, Edgar, Mason, Menard and 1 more | 62 hr |
| Jun 4, 1:51 PM CDT | Severe Thunderstorm Warning | ILX | Cumberland, Effingham, Jasper | 24 min |
| Jun 4, 2:16 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Crawford, Cumberland, Jasper | 29 min |
| Jun 4, 2:28 PM CDT | River Flood Warning | ILX | Vermilion | 32 hr |
| Jun 4, 2:31 PM CDT | River Flood Warning | ILX | Sangamon | 8 days |
| Jun 4, 4:54 PM CDT | River Flood Warning | ILX | Lawrence, Scott | 15 days |
| Jun 4, 5:07 PM CDT | River Flood Warning | ILX | Clay, DeWitt, Logan, Macon, Piatt, Richland | 12 days |
| Jun 4, 5:36 PM CDT | River Flood Warning | ILX | Champaign, Coles, Crawford, Douglas, Edgar, Jasper and 1 more | 9 days |
| Jun 4, 6:46 PM CDT | Areal Flood Warning | ILX | DeWitt, Logan, Macon, Piatt | 12 hr |
| Jun 4, 6:50 PM CDT | Areal Flood Warning | ILX | Scott | 12 hr |
| Jun 4, 6:50 PM CDT | Areal Flood Warning | ILX | Scott | 12 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.